MathSciNet Relay Station
MathSciNet bibliographic data
MR1453330 (98k:60034) 60F05
Girko, V. L. A refinement of the central limit theorem for random determinants. (Russian) Teor. Veroyatnost. i Primenen. 42 (1997), no. 1, 63--73; translation in Theory Probab. Appl. 42 (1997), no. 1, 121–129 (1998)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement